Accidental poisoning with Aconitum: Case report and review of the literature

Antonino Giarratano, Andrea Cortegiani, Alessandra Moscarelli, Giovanni Misseri, Giuseppe Accurso, Giuseppe Bonanno, Mariachiara Ippolito

Research output: Contribution to journalArticle

Abstract

Aconitine intoxication by ingestion of Aconitum roots can lead to ventricular tachycardia and cardiac arrest and provides an example of the potential effect of self-medication. Educational campaigns should be implemented to contain acute intoxications caused by herbal-derived products.
Original languageEnglish
Number of pages3
JournalClinical Case Reports
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Fingerprint Dive into the research topics of 'Accidental poisoning with Aconitum: Case report and review of the literature'. Together they form a unique fingerprint.

  • Cite this